Algebraic & Geometric Topology

Erratum to: Homology stability for outer automorphism groups of free groups

Allen Hatcher, Karen Vogtmann, and Nathalie Wahl

Full-text: Open access

Abstract

We correct the proof of Theorem 5 of the paper Homology stability for outer automorphism groups of free groups, by the first two authors.

Article information

Source
Algebr. Geom. Topol., Volume 6, Number 2 (2006), 573-579.

Dates
Received: 1 September 2005
Accepted: 13 March 2006
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1513796535

Digital Object Identifier
doi:10.2140/agt.2006.6.573

Subjects
Primary: 20F65: Geometric group theory [See also 05C25, 20E08, 57Mxx]
Secondary: 20F28: Automorphism groups of groups [See also 20E36] 57M07: Topological methods in group theory

Keywords
automorphisms of free groups homology stability

Citation

Hatcher, Allen; Vogtmann, Karen; Wahl, Nathalie. Erratum to: Homology stability for outer automorphism groups of free groups. Algebr. Geom. Topol. 6 (2006), no. 2, 573--579. doi:10.2140/agt.2006.6.573. https://projecteuclid.org/euclid.agt/1513796535


Export citation